# SDR SWAA2024053082769

- Difficulty date: May 5, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS A STRINGER CLIP THAT IS CRACKED AT FRAME RIVETS; STA 500I STR 25L.<[01] REMOVED DAMAGED STRINGER CLIP REF SRM 51-40-02.;[02] REMOVED L/H SIDE BAFFLE TO FOM REF SRM 51-40-02.;[03] LOCATED AND DRILLED NEW CLIP PER SRM 51-40-02.;[04] OK TO INSTALL STRINGER CLIP;[05] INSTALLED NEW CLIP AND ORIGINAL SIDE BAFFLE; RESTORED AREA. REF SRM 51-40-02.;[06] CW;[07] CORRECTIVE ACTION FOR PREVIOUS 'CW' SHOULD BE STATED AS UPDATED.;[08] INSPECTION COMPLETE ON CORRECTIVE ACTION #5 FOR STRINGER CLIP INSTALLATION.
